# SDR AALA201801269013

- Difficulty date: January 24, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 55,829 hours, 15,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR 4L WILL NOT ARM. SECURED SLIDE LANYARD. OPERATIONS CHECK OF 4L DOOR ARM/DISARM GOOD.
